# SDR SWIA201437212

- Difficulty date: April 7, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 26,886 hours, 22,405 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP ACTUATOR TUBE ASSEMBLY GOUGED AND FLAP REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CHAFE.  C-CHECK, REPLACED LT INBD FLAP IAW AMM.
